Because this January is the third month I've been on BC and during the 1-2 months I didn't have no side effects but on this third month I've experience spotting after my last period and before my period last week ... My legs been hurted ... I've been thinking maybe I'm pregnant and like this week I've been bloated... And my period was light I only could see it on my pad and when I wiped but is it normal for your discharge to be cloudy or creamy looking ... Somebody help me I'm confused and I've been a little depressed and stress because I think I could pregnant . HELP ME
If you are taking them correctly you have less then a 1%chance of pregnancy. Your mucous discharge changes throughout your cycle as hormones change in your body. The pill decreases the uterine lining and this is what we bleed. So periods are lighter and shorter. You had your period. You're probably not pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 1 answer
Posted 3 Aug 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Posted 15 Aug 2016 • 0 answers
Is it normal to have spotting after 9 months? I just had a period about two weeks ago and it's back?
Posted 1 Feb 2017 • 0 answers